Osaka Journal of Mathematics

Nonstandard representations of distributions. I

Moto-o Kinoshita

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 25, Number 4 (1988), 805-824.

Dates
First available in Project Euclid: 19 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200781164

Mathematical Reviews number (MathSciNet)
MR983802

Zentralblatt MATH identifier
0724.46040

Subjects
Primary: 46F05: Topological linear spaces of test functions, distributions and ultradistributions [See also 46E10, 46E35]
Secondary: 03H05: Nonstandard models in mathematics [See also 26E35, 28E05, 30G06, 46S20, 47S20, 54J05] 26E35: Nonstandard analysis [See also 03H05, 28E05, 54J05] 46Q05

Citation

Kinoshita, Moto-o. Nonstandard representations of distributions. I. Osaka J. Math. 25 (1988), no. 4, 805--824. https://projecteuclid.org/euclid.ojm/1200781164


Export citation

See also

  • Part II: Moto-o Kinoshita. Nonstandard representations of distributions. II. Osaka J. Math., Volume 27, Number 4, (1990), 843--861.